Alert archive / New Mexico / High Wind Watches in 2016

High Wind Watch 4, NWS El Paso, TX

December 15, 2016Otero County, New Mexico

NWS El Paso, TX issued this high wind watch at Dec 15, 2016, 6:19 AM MST for Otero County, New Mexico. It took effect at Dec 16, 2016, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 6:19 AM MST (13:19 UTC)
In effect from
Dec 16, 2016, 8:00 AM MST
Expired
Dec 15, 2016, 2:35 PM MST
In force
Issued by
NWS El Paso, TX

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2552 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS74 KEPZ 151319
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
619 AM MST THU DEC 15 2016

...STRONG WINDS WILL BE POSSIBLE OVER THE SACRAMENTO MOUNTAINS
STARTING FRIDAY MORNING THROUGH SATURDAY AFTERNOON...

.AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP CREATE SOME
VERY STRONG WINDS IN THE SACRAMENTO MOUNTAINS STATING ON FRIDAY
AND LASTING INTO SATURDAY AFTERNOON. THE STRONG WINDS WILL MAKE
DRIVING HAZARDOUS, ESPECIALLY FOR HIGH PROFILE VEHICLES. THE
STRONGEST WINDS AND WIND GUSTS WILL BE ON THE EAST SLOPES OF THE
SACRAMENTO MOUNTAINS. WINDS WILL BEGIN TO SLOW LATE IN THE
AFTERNOON ON SATURDAY.

NMZ414>416-152300-
/O.NEW.KEPZ.HW.A.0004.161216T1500Z-161218T0000Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...TIMBERON...MOUNTAIN PARK...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...PINON...
SACRAMENTO
619 AM MST THU DEC 15 2016

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* TIMING...FRIDAY MORNING THROUGH SATURDAY EVENING

* WINDS...WEST TO SOUTHWEST WINDS TO 40 MPH WITH GUSTS UP TO 50
  MPH.

* IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
463 
WWUS74 KEPZ 152135
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
235 PM MST THU DEC 15 2016

...STRONG WINDS FRIDAY AND SATURDAY ACROSS FAR WEST TEXAS AND
SOUTHERN NEW MEXICO...

.AN APPROACHING UPPER LEVEL STORM SYSTEM WILL TIGHTEN PRESSURE
GRADIENTS AND CREATE STRONG TO VERY STRONG WINDS ACROSS FAR WEST
TEXAS AND SOUTHERN NEW MEXICO FOR BOTH FRIDAY AND SATURDAY. THE
STRONG WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH
PROFILE VEHICLES. IN ADDITION AREAS EAST OF AREA MOUNTAIN RANGES
MAY SEE DAMAGE TO LIGHT STRUCTURES. THE STRONGEST WINDS AND WIND
GUSTS WILL BE ON THE EAST SLOPES OF AREA MOUNTAINS. WINDS WILL
BEGIN TO SLOW LATE IN THE AFTERNOON ON SATURDAY.

NMZ414>416-160700-
/O.UPG.KEPZ.HW.A.0004.161216T1500Z-161218T0000Z/
/O.NEW.KEPZ.HW.W.0005.161216T1500Z-161218T0000Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MESCALERO...TIMBERON...MOUNTAIN PARK...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...PINON...
SACRAMENTO
235 PM MST THU DEC 15 2016

...HIGH WIND WARNING IN EFFECT FROM 8 AM FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 5 PM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...EARLY FRIDAY MORNING THROUGH SATURDAY AFTERNOON

* WINDS...WEST TO SOUTHWEST WINDS TO 40 TO 50 MPH WITH GUSTS UP TO
  65 MPH.

* IMPACTS...DRIVING COULD BE HAZARDOUS. TREES MAY BE TOPPLED. LOSE
  OBJECTS WILL BE BLOWN ABOUT. DAMAGE MAY OCCUR TO AWNINGS AND
  LIGHT STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ402-408-160700-
/O.NEW.KEPZ.HW.W.0005.161216T1500Z-161218T0000Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...HILLSBORO...WINSTON
235 PM MST THU DEC 15 2016

...HIGH WIND WARNING IN EFFECT FROM 8 AM FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 5 PM MST
SATURDAY. 

* TIMING...FRIDAY MORNING THROUGH FRIDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST WINDS TO 35 TO 45 MPH WITH GUSTS UP TO
  55 MPH.

* IMPACTS...DRIVING COULD BE HAZARDOUS. TREES MAY BE TOPPLED. LOSE
  OBJECTS WILL BE BLOWN ABOUT. DAMAGE MAY OCCUR TO AWNINGS AND
  LIGHT STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ406-160700-
/O.NEW.KEPZ.HW.W.0005.161216T1900Z-161217T1900Z/
UPLANDS OF THE BOOTHEEL-
INCLUDING THE CITY OF...CLOVERDALE
235 PM MST THU DEC 15 2016

...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO NOON MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO NOON MST
SATURDAY. 

* TIMING...FRIDAY MORNING THROUGH SATURDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS TO 35 TO 45 MPH WITH GUSTS UP TO
  55 MPH.

* IMPACTS...DRIVING COULD BE HAZARDOUS. LOSE OBJECTS WILL BE
  BLOWN ABOUT. DAMAGE MAY OCCUR TO AWNINGS AND LIGHT STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ401-403>405-407-409>412-417-TXZ418-420>424-160700-
/O.NEW.KEPZ.WI.Y.0027.161216T1900Z-161217T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...CLIFF...BUCKHORN...GILA HOT SPRINGS...
MULE CREEK...MIMBRES...HURLEY...FAYWOOD...GRANT COUNTY AIRPORT...
LORDSBURG...RED ROCK...VIRDEN...ANTELOPE WELLS...ANIMAS...
HACHITA...DEMING...COLUMBUS...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...
VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...CROW FLATS...DOWNTOWN EL PASO...
WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA...
CORNUDAS...DELL CITY...SALT FLAT...SIERRA BLANCA...FABENS...
FORT HANCOCK...TORNILLO...INDIAN HOT SPRINGS
235 PM MST THU DEC 15 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST FRIDAY. 

* TIMING...FRIDAY AFTERNOON AND EVENING.

* WINDS...WEST TO SOUTHWEST WINDS TO 30 TO 40 MPH WITH GUSTS UP
  TO 50 MPH.

* IMPACTS...DRIVING COULD BE HAZARDOUS. LOSE OBJECTS WILL BE
  BLOWN ABOUT. DAMAGE MAY OCCUR TO AWNINGS AND LIGHT STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ413-TXZ419-160700-
/O.NEW.KEPZ.WI.Y.0027.161216T1900Z-161218T0000Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...CHAPARRAL...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...EAST AND NORTHEAST EL PASO...
SOCORRO...FORT BLISS
235 PM MST THU DEC 15 2016

...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 5 PM MST
SATURDAY. 

* TIMING...FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST WINDS TO 30 TO 40 MPH WITH GUSTS UP
  TO 60 MPH.

* IMPACTS...DRIVING COULD BE HAZARDOUS. TREES MAY BE TOPPLED. LOSE
  OBJECTS WILL BE BLOWN ABOUT. DAMAGE MAY OCCUR TO AWNINGS AND
  LIGHT STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Dec 15, 4:37 AM MST, 1 hour 42 minutes earlier.

Area forecast discussion, Dec 15, 4:37 AM MST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
437 AM MST Thu Dec 15 2016

.SYNOPSIS...
One more nice day before changes start to occur across the
Borderland. Today above normal high temperatures continue. Friday
afternoon into Saturday a cold front accompanied by strong winds
and mountain precipitation will occur. Saturday behind the cold
front temperatures will be cooler. Sunday into next week another
cold front will cross the area dropping temperatures even
further. There is a potential for another storm to bring showers
to the area during the middle of next week.

&&

.DISCUSSION...
One more nice day before changes start to occur across the
Borderland. Upper ridge will pass over the area today continuing
our string of above normal high temperatures. Early Friday
morning, a head of a Pacific trough and cold front, the ridge
begins to break down as a surface low develops northeast of the
area. This will result in above normal high temperatures on Friday
with strong southwesterly winds. Winds will remain strong across
the entire area through Saturday as the trough/front moves east.
At this point winds look to be in the advisory category for the
entire region except the Sacramento Mountains where a high wind
warning will be necessary Friday morning through Saturday night.
Have gone ahead and issued a high wind watch for the SACs and will
wait for one more round of models to get the advisory timing down.

While this system doesn't have a lot of moisture with it there is
a potential for light rain showers across area mountains and in
the northern and western portions of the region on Friday. Light
snow showers could occur Friday night into early Saturday in the
Gila Wilderness and Sacramento Mountains.

Saturday temperatures behind the cold front will drop to more normal
values (almost 10 degrees cooler from the day before) and continue
to drop Sunday as a backdoor cold front pushes into the CWA
Saturday night. Sunday and Monday will be cold and sunny. Tuesday
is where things start to get tricky. Models are flip flopping on
what will happen. Earlier GFS and ECMWF runs have a Pacific low
developing, digging south then heading out to sea with little to
no impact on the area. BUT the most recent run of the GFS brings
the low over the region with a decent amount of precipitation area
wide by next Wednesday. For now, based on the consistency of the
models pulling the low out to sea, have deiced to pull POPs out of
the forecast. Will wait for later model runs to become more
consistent to make any changes.

&&

.AVIATION...Valid 15/12Z-16/12Z...
P6SM SCT-BKN250 through the upcoming period. West-southwest winds
will be 10-15kts thru 06z the 15-20kts. BLDU possible during
afternoon hours. Strong wind gusts up to 40kts near Sacramento
Mountains.

&&

.FIRE WEATHER...
Upper ridge will keep temperatures warm and dry today before a
Pacific trough and cold front moves through the area early Friday.
This will result in strong winds area wide Friday and Saturday
and a slight chance for precipitation on Saturday in area
mountains. Winds on Friday will be strong and min RH's might be
low enough for Hudspeth county to approach red flag conditions.
Colder air will move into the region Sunday as another cold front
moves across all zones. Below normal temperatures will last much
of next week. There is a potential for another storm to bring
showers to the area during the middle of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 74  47  72  53 /   0   0   0   0
Sierra Blanca           73  46  73  49 /   0   0   0   0
Las Cruces              71  43  70  49 /   0   0   0   0
Alamogordo              70  45  68  48 /   0   0   0  10
Cloudcroft              56  37  49  32 /   0   0  20  20
Truth or Consequences   70  44  66  48 /   0   0   0  10
Silver City             66  40  58  40 /   0   0  20  50
Deming                  74  42  69  47 /   0   0   0  20
Lordsburg               72  40  67  43 /   0   0  20  30
West El Paso Metro      73  47  71  54 /   0   0   0   0
Dell City               71  40  73  44 /   0   0   0   0
Fort Hancock            78  43  77  48 /   0   0   0   0
Loma Linda              68  46  66  50 /   0   0   0   0
Fabens                  76  42  74  48 /   0   0   0   0
Santa Teresa            73  45  71  51 /   0   0   0   0
White Sands HQ          71  48  70  54 /   0   0   0   0
Jornada Range           71  41  69  45 /   0   0   0   0
Hatch                   72  45  69  49 /   0   0   0   0
Columbus                75  45  72  51 /   0   0   0   0
Orogrande               71  44  70  49 /   0   0   0   0
Mayhill                 69  43  62  40 /   0   0  10  20
Mescalero               63  40  57  37 /   0   0  20  20
Timberon                62  37  57  37 /   0   0  10  20
Winston                 67  36  58  36 /   0   0  10  40
Hillsboro               71  41  64  42 /   0   0   0  30
Spaceport               70  42  66  47 /   0   0   0   0
Lake Roberts            66  31  56  30 /   0   0  20  60
Hurley                  70  39  62  39 /   0   0  20  40
Cliff                   72  33  63  34 /   0   0  30  60
Mule Creek              69  31  60  29 /   0   0  30  60
Faywood                 71  41  64  42 /   0   0  10  30
Animas                  76  41  71  46 /   0   0  20  30
Hachita                 76  41  70  45 /   0   0  10  10
Antelope Wells          76  43  69  45 /   0   0  10  10
Cloverdale              73  43  65  44 /   0   0  20  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from Friday morning through Saturday afternoon
     for NMZ414>416.

TX...None.
&&

28
Hazardous weather outlook, Dec 14, 7:05 AM MST, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
705 AM MST WED DEC 14 2016

NMZ401>417-TXZ418>424-151415-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
705 AM MST WED DEC 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WE WILL SEE WINDY CONDITIONS ON BOTH FRIDAY AND SATURDAY. WE WILL
BE MUCH COLDER FOR SUNDAY THROUGH MOST OF NEXT WEEK. WE COULD SEE
SOME LIGHT SNOW IN THE MOUNTAINS AND LOWLANDS NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:35 PM MSTHigh Wind WarningEPZGrant, Hidalgo, Luna, Otero, Sierra51 hr
Dec 15, 2:35 PM MSTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra29 hr

Nearby

High Wind Watches in New Mexico, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.